Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

The convergence of measures on parametric surfaces


Author: J. H. Michael
Journal: Trans. Amer. Math. Soc. 107 (1963), 140-152
MSC: Primary 28.00
DOI: https://doi.org/10.1090/S0002-9947-1963-0146352-3
MathSciNet review: 0146352
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] L. Cesari, Surface area, Annals of Mathematics Studies, No. 35, Princeton Univ. Press, Princeton, N. J., 1956. MR 0074500 (17:596b)
  • [2] H. Federer, Currents and area, Trans. Amer. Math. Soc. 98 (1961), 204-233. MR 0123682 (23:A1006)
  • [3] H. Federer and W. H. Fleming, Normal and integral currents, Ann. of Math. (2) 72 (1960), 458-520. MR 0123260 (23:A588)
  • [4] W. Hurewicz and H. Wallman, Dimension theory, Princeton Univ. Press, Princeton, N. J., 1941. MR 0006493 (3:312b)
  • [5] S. Lefschetz, Algebraic topology, Amer. Math. Soc. Colloq. Publ., Vol. 27, Amer. Math. Soc., Providence, R. I., 1942. MR 0007093 (4:84f)
  • [6] J. H. Michael, Integration over parametric surfaces, Proc. London Math. Soc. (3) 7 (1957), 616-640. MR 0094437 (20:955)
  • [7] -, The convergence of measures on parametric surfaces, Abstract 576-84, Notices Amer. Math. Soc. 7 (1960), 920.
  • [8] L. S. Pontrjagin, Foundations of combinatorial topology, Graylock Press, Rochester, N. Y., 1952. MR 0049559 (14:194b)
  • [9] H. Whitney, Geometric integration theory, Princeton Univ. Press, Princeton, N. J., 1957. MR 0087148 (19:309c)
  • [10] G. T. Whyburn, Analytic topology, Amer. Math. Soc. Colloq. Publ., Vol. 28, Amer. Math. Soc., Providence, R. I., 1942. MR 0007095 (4:86b)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 28.00

Retrieve articles in all journals with MSC: 28.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1963-0146352-3
Article copyright: © Copyright 1963 American Mathematical Society

American Mathematical Society